# SDR DXTA2010031004023

- Difficulty date: March 9, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600421
- Aircraft time: 10,290 hours, 8,498 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: 215297
- Part serial: 2398
- Condition: Weak
- Location: Mlg
- Part time: 103 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH COPILOT BRAKE PEDAL ARE SOFT, TRAVEL 75 PERCENT THEN BRAKES GRAB; ALSO PULLS LT.  PILOT SIDE BRAKE PRESSURES SEEM OK BUT HAVE A SLIGHT DELAY FOR BRAKING.  FOUND LT BRAKE GRABBING AND CHATTERING.  REPLACED IAW AMM 32-92-01.  BLED BOTH SIDES RT/LT IAW AMM 32-42-00.  ALL 4 PEDALS ARE FIRM AND NO PULLING.  BRAKES OP NORM.
